# SDR DXTA200601279

- Difficulty date: March 3, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N932QS
- Make and model: Cessna 750
- Aircraft serial: 7500032
- Aircraft time: 7,069 hours, 4,555 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION AFTER TAKEOFF.
